Title of article :
A Summation Formula of Half Argument Associated to Bailey Theorem
Author/Authors :
Salahuddin ، P.D.M College of Engineering
Pages :
19
From page :
83
To page :
101
Abstract :
The main objective of the present paper is to derive a summation formula of half argument associated to Bailey theorem. The result presented here is presumably new.
Keywords :
Gaussian Hypergeometric function , Contiguous function , Re , currence relation , Bailey summation theorem , Legendre duplication formula ,
Journal title :
General Mathematics Notes
Serial Year :
2011
Journal title :
General Mathematics Notes
Record number :
2457375
Link To Document :
بازگشت